International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 9, Pages 627-641
On coincidence and common fixed points of nearly densifying mappings
1Department Of Mathematics, Liaoning Normal University, Liaoning, Dalian 116029, China
2Department Of Applied Mathematics, Changwon National University, Changwon 641-773, Korea
Received 7 February 2000
Copyright © 2000 Zeqing Liu and Jeong Sheok Ume. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Coincidence and common fixed point theorems for certain new classes
of nearly densifying mappings are established. Our results extend,
improve, and unify a lot of previously known theorems.